RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 289, Pages 304–308 (Mi tm3615)  

Quantization of non-Abelian gauge fields

A. A. Slavnov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: A quantization procedure of non-Abelian gauge theories is considered. It is shown that the standard quantization procedure is applicable only within perturbation theory with respect to the coupling constant. A new quantization method is proposed that can be applied both within and outside perturbation theory.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12405-офи-м
Программа РАН ``Нелинейная динамика''


DOI: https://doi.org/10.1134/S0371968515020168

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 289, 286–290

Bibliographic databases:

UDC: 517.925
Received: December 15, 2013

Citation: A. A. Slavnov, “Quantization of non-Abelian gauge fields”, Selected issues of mathematics and mechanics, Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov, Tr. Mat. Inst. Steklova, 289, MAIK Nauka/Interperiodica, Moscow, 2015, 304–308; Proc. Steklov Inst. Math., 289 (2015), 286–290

Citation in format AMSBIB
\Bibitem{Sla15}
\by A.~A.~Slavnov
\paper Quantization of non-Abelian gauge fields
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 289
\pages 304--308
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3615}
\crossref{https://doi.org/10.1134/S0371968515020168}
\elib{http://elibrary.ru/item.asp?id=23738474}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 289
\pages 286--290
\crossref{https://doi.org/10.1134/S0081543815040161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358577300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938840945}


Linking options:
  • http://mi.mathnet.ru/eng/tm3615
  • https://doi.org/10.1134/S0371968515020168
  • http://mi.mathnet.ru/eng/tm/v289/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    Full text:15
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019